Antimagic Properties of Graphs with Large Maximum Degree
Article first published online: 8 MAY 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 72, Issue 4, pages 367–373, April 2013
How to Cite
Yilma, Z. B. (2013), Antimagic Properties of Graphs with Large Maximum Degree. J. Graph Theory, 72: 367–373. doi: 10.1002/jgt.21664
- Issue published online: 8 FEB 2013
- Article first published online: 8 MAY 2012
- Manuscript Revised: 21 FEB 2012
- Manuscript Received: 14 JUL 2010
- maximum degree
An antimagic labeling of a graph with m edges and n vertices is a bijection from the set of edges to the integers such that all n vertex sums are pairwise distinct, where a vertex sum is the sum of labels of all edges incident with the same vertex. A graph is called antimagic if it has an antimagic labeling. In this article, we discuss antimagic properties of graphs that contain vertices of large degree. We also show that graphs with maximum degree at least are antimagic.